MathSciNet Relay Station
MathSciNet bibliographic data
MR2228970 37J45 (34C25 34C37 37C29 47J30 58E05)
Borges, Maria João Heteroclinic and homoclinic solutions for a singular Hamiltonian system. European J. Appl. Math. 17 (2006), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement